Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Having fits. Given alprol Cr, levera Xr, lobazam and zinco. All these medicines requires?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 537 Questions
my son is having problem every 4 to 5 months one day he is getting Pits (Like 2 mints stunned ) in the same day it will come 4 to 5 time we shown his to doctor he given the Valprol Cr 500 and Levera Xr 500 and Lobazam 5 mg twice day my son age is now 12 years recently aded Zinco B this is correct medicine for my son and we are having another dout this munch tablets we have to use kindly suggest us
Posted Fri, 4 May 2012 in Epilepsy
Answered by Dr. Sujeet N Charugulla 12 hours later
Hello and thanks for your query.

I shall make an effort to provide you with good professional recommendations specific to your questions.

1. Valprol contains Valproic Acid - a commonly prescribed mainline antiepileptic drug in children with good broad spectrum efficacy. Good tolerance.

2. Levera has Levetiracetam - a newer antiepileptic known to have a unique mechanism of action of fighting epilepsy far better than the mainline ones. Combination therapy is needed for clinical correlation of treatment. Also has very few or nil side effects.

3. Lobazam is Clonazepam - which is a good anxiety lowering medication, is needed for symptomatic therapy alongside epilepsy.

4. Zinco B is Calcium, Phosphorus and Zinc supplement - as many antiepileptic drugs over prolonged treatment may cause osteoporosis risk especially in growing children and elderly. Zinc is an antioxidant with beneficial properties in healing. Phosphate is needed for good absorption of Calcium from the intestine and helping in the mineralization process of laying down matrix substance in the bone.

All are absolutely within the limits of a good rational therapy for your child. No need of concern. Regular follow up is very vital to titrate the dose as per your treating doctor.

Let me know if I have missed out any other concern in your question.

Yet again, I duly appreciate your query to me, I do hope that you have found something useful to help you and I shall be glad to answer any further apprehensions.

Dr Sujeet N Charugulla,
Consultant Physician.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor